# SDR C2XA05TY010

- Difficulty date: February 3, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- Aircraft time: 16,282 hours, 14,156 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 14567014003
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS DURING THE ACCOMPLISHMENT OF A NDI TASK(57-28-00) A CRACK INDICATION WAS DISCOVERED.  MAINTENANCE FAB`D AND INSTALLED A REPAIR DOUBLER IAW EA5710-01041.  AIRCRAFT RETURNED TO SERVICE.
